|   

[MPLUS] Panadol Extend Caplet 665mg 8x6s

RM 34.45
Kuantiti
+
Model
13000327
Brand
Panadol
Status
Sedia Ada
Penghantaran
Hantar dalam masa 3-7 hari
Kos Hantar
West Malaysia - RM 9.50
East Malaysia - RM 14.00
Hantar PERCUMA
Penghantaran percuma ke KL & Selangor untuk pesanan melebihi RM250.00
Ganjaran
34 Kredit
Keterangan

Size (length*width*height): 7cm x 6cm x 8cm

Panadol Extend is a sustained release formulation that provides relief of muscle & joint pain such as backache, osteoarthritis, muscular aches & pains and rheumatic pain. It is also for the relief of fever and the treatment of mild to moderate pain including headache, migraine, period pain, toothache, discomfort from colds & flu and sore throat.

Panadol Extend provides relief from persistent pain for up to 8 hours. Panadol extend is suitable to be taken on a daily basis amongst the ederly and people with stomach ulcer.

Direction for Use

Adults and children over 12 years. Two caplets swallowed whole 3 times a day, every 6 to 8 hours. The caplets must not be chewed. Do not take more than 6 caplets every 24 hours. Not recommended for children under 12 years of age.

Ingredients

Each caplets contains paracetamol 665mg.

Contra Indication

Do not take this medicine if you are allergic to paracetamol. The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.


Caution

If symptoms persist, please consult your doctor or pharmacist. This preparation contains Paracetamol. Do not take any paracetamol-containing medicines at the same time. Paracetamol overdose may harm the liver. Follow the recommended dose. If you have any liver or kidney problems, please consult your doctor before taking medicines containing paracetamol.

Disclaimer:
While M Plus strives to ensure the accuracy of its product images and information, some manufacturing changes to packaging and/or ingredients may be pending updates on our site. Although items may occasionally ship with alternate packaging, product originality is always guaranteed. We recommend that you read labels, warnings, and directions of all products before use and not rely solely on the information provided by M Plus.

[MPLUS] Panadol Extend Caplet 665mg 8x6s
Penghantaran Maklumat
ZonJumlah Pesanan (RM)Kos Penghantaran (RM)
KL & SelangorAbove 250.00Hantar PERCUMA
ZonBeratKos Penghantaran (RM)
West MalaysiaPertama 0.50 kg8.00
Tambahan 0.50 kg1.50
East MalaysiaPertama 0.50 kg12.00
Tambahan 0.50 kg2.00
TOP